Stability of parabolic difference schemes in the maximum norm

Olof B. Widlund

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)186-202
Number of pages17
JournalNumerische Mathematik
Volume8
Issue number2
DOIs
StatePublished - Apr 1966

Fingerprint

Maximum Norm
Difference Scheme

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics
  • Mathematics(all)

Cite this

Stability of parabolic difference schemes in the maximum norm. / Widlund, Olof B.

In: Numerische Mathematik, Vol. 8, No. 2, 04.1966, p. 186-202.

Research output: Contribution to journalArticle

Widlund, Olof B. / Stability of parabolic difference schemes in the maximum norm. In: Numerische Mathematik. 1966 ; Vol. 8, No. 2. pp. 186-202.
@article{4741d3dcd1ac40feaed1d1527ff55b5f,
title = "Stability of parabolic difference schemes in the maximum norm",
author = "Widlund, {Olof B.}",
year = "1966",
month = "4",
doi = "10.1007/BF02163187",
language = "English (US)",
volume = "8",
pages = "186--202",
journal = "Numerische Mathematik",
issn = "0029-599X",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Stability of parabolic difference schemes in the maximum norm

AU - Widlund, Olof B.

PY - 1966/4

Y1 - 1966/4

UR - http://www.scopus.com/inward/record.url?scp=0005748666&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0005748666&partnerID=8YFLogxK

U2 - 10.1007/BF02163187

DO - 10.1007/BF02163187

M3 - Article

VL - 8

SP - 186

EP - 202

JO - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

IS - 2

ER -